# SDR AU960717

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 6120 · Propeller Controlling System
- Part: Pipe
- Part number: 75167
- Condition: Corroded
- Location: Prop Cntrl Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER CONSTANT SPEED UNIT (CSU) RIGID PIPE, STEEL 'B' NUTS AND SLEEVE BADLY CORRODED/RUSTED
